# SDR UALA2012010900174

- Difficulty date: January 9, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,026 hours, 14,296 cycles
- Engine: Pwa PW2037
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: U91A
- Condition: Intermittent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO LAND 3 DISP ON ASA WITH SYS ENGAGED IN CMD.  SOURCE SELECT IN 2 (1=L ,2=C, 3=R) POS.   CREW COMMENTS: LEFT AP SAME THING.  FOUND FAULT FEEL POS-FCC C.  FLIGHT FAULT CODES ARE FLT 5-132221,122221, FLT 22-132221, FLT 30-132221, FLT 40-122221, CARRIED OUT TRANSDUCER OUT TEST AND CENTER TRANSDUCER IS INTERMITTENT, NEED TO BE REPLACED PCN 564-0253, SEE AMM 22-00-02 PG 157 BLOCK 208, AND AMM 22-12-02 PG 401, WILL NEED TOOLING << -INF-  :ALSO PER ABOVE AMM WILL NEED TO PUMP PITOT SYSTEM TO 350 KNOTS TO ADJUST SENSOR. SUGGEST A TWO SHIFT SLOT :2 SFT SLT RQSTD FOR REPLACEMENT OF TRANSDUCER. PARTS: 056-1735  B27039-13  KIT. 564-0253  U91B  TRANSDUCER.
